| Model Number |
CLV-190 |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); No Visual Prompts/Feedback (4021)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the xenon light source exhibited e101 and e102 ignition errors, and that the lamp would not ignite.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.The device was returned to olympus for inspection, and the reportable malfunction was not confirmed.Based on the results of the investigation, and since the device malfunction was not confirmed during evaluation, the definitive root cause of the reported issue could not be determined.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Olympus will continue to monitor field performance for this device.Additional information added to fields d9, h2, h3, h4 and h6.